Differential and Integral Equations

Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth

Giovany M. Figueiredo and João R. Santos Junior

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with the multiplicity of nontrivial solutions to the class of nonlocal boundary value problems of the Kirchhoff type, \begin{equation*} - \Big [M \Big (\int_{\Omega}|\nabla u|^{2} \ dx\ \Big ) \Big ]\Delta u = \lambda |u|^{q-2}u+|u|^{p-2}u \ \mbox{in} \ \Omega, \ \ \mbox{and} \ u=0 \ \mbox{on} \ \ \partial\Omega, \end{equation*} where $\Omega\subset\mathbb R^{N}$, for $N=1,$ 2, and 3, is a bounded smooth domain, $1 < q < 2 < p \leq 2^{*}=6$ in the case $N=3$ and $2^{*}=\infty$ in the case $N=1$ or $N=2$. Our approach is based on the genus theory introduced by Krasnoselskii [22].

Article information

Differential Integral Equations, Volume 25, Number 9/10 (2012), 853-868.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45M20: Positive solutions 35J25: Boundary value problems for second-order elliptic equations 34B18: Positive solutions of nonlinear boundary value problems 34C11: Growth, boundedness 34K12: Growth, boundedness, comparison of solutions


Figueiredo, Giovany M.; Santos Junior, João R. Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth. Differential Integral Equations 25 (2012), no. 9/10, 853--868. https://projecteuclid.org/euclid.die/1356012371

Export citation